# SDR CALA2022021800425

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: PN146A12442
- Condition: Dented
- Location: Fr727str23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE N/R 9801933 AFT PIT FRAME 727 J STRINGER 23R - 24R FRAME HAS DENT TO BE DETERMINED BY ENGENEERING REPAIR TO BE DETERMINED BY ENGENEERING
